# SDR 2022FA0000178

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: General aviation
- Aircraft: N872WL
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7135123
- Aircraft time: 5,657 hours
- Engine: Lyc IO360C1C
- Engine time: 4,870 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Part number: 66582001
- Part serial: UNK
- Condition: Cracked
- Location: Zone 600
- Component: Wing Assembly, Piper, NA
- Component part number: 67016003
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A FUSELAGE SKIN REPAIR. THE RH WING WAS REMOVED. AN EDDY CURRENT INSPECTION WAS PERFORMED ON THE WING SPAR ATTACH FITTINGS, UPPER AND LOWER. FOUND A CRACK APPROX. 3 INCHES LONG ON THE UPPER SPAR FACE, ORIGINATING FROM THE OUTBOARD, FORWARD, SECOND BOLT HOLE. CRACK RUNS INBOARD AND TERMINATES AT THE INBOARD END OF THE SPAR.  CRACK WAS VERIFIED USING VISUAL AND PENETRANT INSPECTION METHODS. PICTURES AVAILABLE UPON REQUEST.
